# SDR N382006F00001

- Difficulty date: April 28, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N830EF
- Make and model: Gulstm GIV
- Aircraft serial: 1023
- Engine: Rroyce TAY6108
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 1159B2156226
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 5000 LANDING INSPECTION THE FS 793 AFT BULKHEAD CAP ANGLE NDT INSPECTION WAS PERFORMED AND A CRACK WAS FOUND ON THE RT SIDE ABOUT .3750 INCH LONG.  A NEW CAP ANGLE WAS INSTALLED.
